In this paper we study the distribution of the non-trivial zeros of the Riemann zeta-function (and other L-functions) using Montgomery's pair correlation approach. We use semidefinite programming to improve upon numerous asymptotic bounds in the theory of the zeta-function, including the proportion of distinct zeros, counts of small gaps between zeros, and sums involving multiplicities of zeros.
Original languageEnglish
Article number106926
Pages (from-to)1-22
Number of pages22
JournalAdvances in Mathematics
Volume361
DOIs
Publication statusPublished - 12 Feb 2020
Externally publishedYes

    Research areas

  • Pair correlation, Semidefinite programming, Zeta function, Zeta zeros

ID: 68566512